# SDR IPXA12175019

- Difficulty date: August 22, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Engine: Pwa PW4158
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT MAIN DOOR INTERMITTENT.  REMOVED LIGHT ASSY AND FOUND LOOSE CONNECTION.  SECURED CONNECTOR AND REINSTALLED LIGHT ASSY IAW MM 33-51-17-0401. OPS CK GOOD AT THIS TIME.
